May 8, 2013
I recently had an allergic reaction to a medication called Bactrim. my entire body was covered with a rash, but it's fading away now. well I now notice that he rash has developed around the tip of my foreskin and it uncomfortable to pull it back in effort to clean. my Dr instructed me to apply eucerin for the redness, but I don't think she understood that it's an unpleasant feeling to pull the skin back. What do you suggest I do?
Response from Dr. Henry
The foreskin regions can be sensitive area for drug rash and can also be a site of other infections (ie fungal) so an examination si recommended if getting more red/irritate/sore. Good gentle cleaning and sometimes a topical corticosteroid cream might be helpful if not serious local infection. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Herpes Symptoms Diarrhea
- How Long Does Chlamydia Last After Treatment?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.